Dynamics of Partial Differential Equations

Volume 6 (2009)

Number 4

Stabilization of the viscoelastic Euler–Bernoulli type equation with a local nonlinear dissipation

Pages: 335 – 366

DOI: http://dx.doi.org/10.4310/DPDE.2009.v6.n4.a3

Authors

Tae Gab Ha (Department of Mathematics, Pusan National University, Busan, Korea)

Jong Yeoul Park (Department of Mathematics, Pusan National University, Busan, Korea)

Keywords

existence of solution, energy decay, Euler-Bernoulli equation, local dissipation

2010 Mathematics Subject Classification

35B40, 35L75, 74Dxx

Full Text (PDF format)